# SDR IPXA2024090712739

- Difficulty date: September 4, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft serial: 33845
- Aircraft time: 51,140 hours, 18,057 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814T353816
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT, P/N: 814T3538-16. (REPAIR).  I.A.W AMM 53-01-06-400-801 REV 142 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL
